# SDR SWIA201334975

- Difficulty date: October 19, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 39,977 hours, 57,315 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LIGHT IN CABIN DOES NOT ILLUMINATE.  FLT 6444 SECURED BROKEN WIRE TO RED EMERGENCY FLOOR LIGHT.
